# SDR AWXA200400074

- Difficulty date: January 9, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655287415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON L-2 DOOR FRAME SURROUND WEB AT BS 948, LBL 62, WL 251.  MAINTENANCE REMOVED CRACKED L-2 DOOR FRAME SURROUND WEB AT BS 948, LBL 62, WL 251; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-52874-15; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 14, SHT 1.
